# SDR FDEA201710313115

- Difficulty date: October 31, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 71,213 hours, 23,961 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CENTER MLG STRUT HAS RUNNING LEAK WITH STRUT PRESSURE AT 0 PSI.  CTR GEAR RETRACTED. DO NOT OPERATE CTR GEAR. REMOVED THE CENTER GEAR STRUT AND FOUND STRUT DAMAGE.  R&R THE CENTER MLG GEAR.
